# SDR CA131120011

- Difficulty date: November 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 63,982 hours
- Engine: Pwa JT8D9A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Tube
- Part number: 567620
- Condition: Cracked
- Location: Inlet Anti-Ice
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST FLIGHT INSPECTION THE BLOW OUT PANEL WAS FOUND MISSING FROM THE UPPER COWL ON THE NR 3 ENGINE.  FURTHER INSPECTION FOUND THE RT INLET ANTI-ICE DUCT CRACKED.  THE DUCT AND UPPER COWL WERE REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
